• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



BLOATED ?

Memphis

Full Member
#2
Sorry to be graphic...but have you been to the toilet?

Sometimes your body takes some time to get used to CD and can cause constipation. This leads to bloating which is often painful. I've been lucky not to suffer but others on here have reported it. I'm sure someone will recommend a good remedy you can buy.
 
#3
Thanks for your quick reply. Ive had no problems with constipation, in fact the reverse! A couple of times I have had to resort to Imodum, but not today, so far:eek:
 

Jaycey

Post-Menopausal Maniac!
#4
I had terrible bloating for years because I suffer from IBS, but since starting CD this has virtually gone which I'm so pleased about. (My tummy used to be like a hard balloon, but now it's soft.)

I'm sure your bloating will sort itself out in time - bodies have to do loads of 'rearrangement' and 'retraining' when CD is started (you'll probably get backache and legache) and I suspect that this may be part of your particular introductory process. But I would still speak to your CDC anyway.
:)
 
#5
Hi Jaycey

Thanks for the info. I have IBS too. With luck in time it will settle, I will talk to my CDC, she is on hols, but back in 2 weeks. Thanks
 


Similar threads